# SDR COMA0160294

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 4,242 hours, 4,307 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 661
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,768 hours, 11,023 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW HEAT CAUTION MESSAGE.  REPLACED THE LT WINDOW HEAT CONTROLLER.
